Algebraic path formulation for equivariant bifurcation problems
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
27/05/2014
27/05/2014
01/09/1998
|
Formato |
275-304 |
Identificador |
http://dx.doi.org/10.1017/S0305004198002515 Mathematical Proceedings of the Cambridge Philosophical Society, v. 124, n. 2, p. 275-304, 1998. 0305-0041 http://hdl.handle.net/11449/65499 10.1017/S0305004198002515 WOS:000076120400007 2-s2.0-22044456344 2-s2.0-22044456344.pdf |
Idioma(s) |
eng |
Relação |
Mathematical Proceedings of the Cambridge Philosophical Society |
Direitos |
closedAccess |
Tipo |
info:eu-repo/semantics/article |